Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 06:13:41 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638902
  • Total Topics: 48503
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 128
Total: 132

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: all about ATRIPLA  (Read 1552 times)

0 Members and 1 Guest are viewing this topic.

Offline danda

  • Member
  • Posts: 19
all about ATRIPLA
« on: October 19, 2007, 08:46:51 AM »
I JUSt started atripl two weeks ago, and everything was ok except for the headaches i ve been having the last 3 days in the morning, i tkae atripla before  i go to bed

Offline vokz

  • Member
  • Posts: 391
  • efavirenz junkie
Re: all about ATRIPLA
« Reply #1 on: October 19, 2007, 10:08:05 AM »
If the headaches are related to the Atripla, then they are probably being caused by the Truvada and should fade with time .. but, until such time that they do fade, I always found that a nice strong cup of black coffee, when I got up in the morning, would keep the Truvada headaches at bay (that was a tip from my doctor, who said: “if it feels anything like a caffeine withdrawal headache, then treat it like it is and it will probably go away”).   

Edited to add:

PS: Gilead Sciences list headaches as a “very common” side effect of Truvada
« Last Edit: October 19, 2007, 10:16:31 AM by vokz »

Offline OMDM

  • Member
  • Posts: 13
Re: all about ATRIPLA
« Reply #2 on: October 19, 2007, 11:24:06 PM »
I've been on Atripla since early July, 2007.  Other than the 1st night, I have zero side effects.  Feel stronger and certainly my VL has crashed.  I take a Lunesta sleeping pill (usually 1/2 a 3% pill) and sleep well for 4 or 5 hours and wake after 6 or 7 hours refreshed and headache free.

So far I treat Atripla as a wonderful drug -- having worried for 5 years that I would have problems when I went on Med's.

Offline Falkore

  • Member
  • Posts: 70
Re: all about ATRIPLA
« Reply #3 on: November 05, 2007, 03:19:10 AM »
I've been on Atripla for almost a year and a half now.  I started it shortly after it was approved and it was my first regimine.  The only side effects I can attribute to the medication is the drunk feeling about an hour or so after I take it, and also the first day I had some very strange dreams but nothing since. 

I hope that you continue to do well on it.
"Ain't no shame in my flame"
Date:          CD4:     VL:
10/02/05     568       2,070
11/18/05     541       2,970
02/17/06     442       4,720
04/17/06     510       1,100
07/12/06     391       3,050
Start Atripla
09/22/06     595       Undet.
01/18/07     562       Undet.
05/25/07     540       Undet.
09/26/07     531       Undet.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.